# SDR CA050510010

- Difficulty date: May 7, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 296852629
- Condition: Detached
- Location: Mlg Wheel
- Component: Wheel
- Component part number: 315731
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI OUT FOR TAKE OFF, THE FLIGHT ATTENDANT NOTIFIED THE CREW OF SMOKE OFF OF THE NR 1 WHEEL ASSY.  WHEN MAINTENANCE ARRIVED THEY FOUND THE INSIDE BEARING OF THE NR 1 WHEEL ASSY DESTROYED.  INVESTIGATING THE EVENT.
